Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Fluttering sensation under ribs, light headedness, feeling faint

For years off and on I have had a fluttering sensation under the ribs in the centre. It doesn t come at any specific time, just seems random. Sometimes it ends with a thump and then I feel light headed, as though I m going to faint. Sometimes I go for quite a while without one and then quite a few come together. I ve never been checked for anything as it s been hard to explain to doctors and as I ve had it for such a long time it can t be too serious but I would like to find out just what it is. Diane Hilton
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The fluttering sensation under the ribs can be due to cardiac or chest lesions or the musculoskeletal causes. Other causes that need to be considered include thyroid hormone disturbances, Vitamin B 12 deficiency, etc.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor